# SDR HNAA2010082600197

- Difficulty date: August 1, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 53,939 hours, 60,099 cycles
- Engine: Pwa PW120A
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AMBER DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION. COMPLIED WITH ABNORMAL CHECK LIST PROCEDURES,  LIGHT REMAINED ON WITH DOOR APPEARING TO REMAINED CLOSED.  REPLACED LT FWD MAIN GEAR DOOR IAW MM 32-10-21.  ADJUSTED, RIGGED DOOR ACTUATOR, PROXIMITY SWITCH, BLED AIR FROM SYS AT DOOR ACTUATOR, OPS CHECK GOOD.
